# SDR CA071010004

- Difficulty date: September 26, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Lear 31
- System (JASC): 2421 · AC Generator-Alternator
- Part: Brushes
- Condition: Burned
- Location: Motor
- Component: Motor
- Component part number: 66082484
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BRUSH ASSEMBLIES BURNED. (TC NR 20071010004)
